Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 136–140 (Mi zvmmf1969)  

This article is cited in 9 scientific papers (total in 9 papers)

Determination of the propagation constants of dielectric-waveguide eigenmodes by methods of potential theory

E. M. Karchevskii

Kazan State University

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 132–136

Bibliographic databases:
UDC: 517.958:621.372.8
MSC: Primary 78A50; Secondary 45E99
Received: 21.02.1996
Revised: 28.02.1997

Citation: E. M. Karchevskii, “Determination of the propagation constants of dielectric-waveguide eigenmodes by methods of potential theory”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 136–140; Comput. Math. Math. Phys., 38:1 (1998), 132–136

Citation in format AMSBIB
\Bibitem{Kar98}
\by E.~M.~Karchevskii
\paper Determination of the propagation constants of dielectric-waveguide eigenmodes by methods of potential theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 136--140
\mathnet{http://mi.mathnet.ru/zvmmf1969}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604164}
\zmath{https://zbmath.org/?q=an:0949.78012}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 132--136


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1969
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Karchevskii, “Investigation of a numerical method for solving a spectral problem in the theory of dielectric waveguides”, Russian Math. (Iz. VUZ), 43:1 (1999), 8–15  mathnet  mathscinet  zmath
    2. E. M. Karchevskii, “Analysis of the eigenmode spectra of dielectric waveguides”, Comput. Math. Math. Phys., 39:9 (1999), 1493–1498  mathnet  mathscinet  zmath
    3. R. Z. Dautov, E. M. Karchevskii, “On a spectral problem of the theory of dielectric waveguides”, Comput. Math. Math. Phys., 39:8 (1999), 1293–1299  mathnet  mathscinet  zmath
    4. R. Z. Dautov, E. M. Karchevskii, “Existence and properties of solutions to the spectral problem of the dielectric waveguide theory”, Comput. Math. Math. Phys., 40:8 (2000), 1200–1213  mathnet  mathscinet  zmath
    5. Karchevskii E.R., “The fundamental wave problem for cylindrical dielectric waveguides”, Differ Equ, 36:7 (2000), 1109–1111  mathnet  crossref  mathscinet  isi  scopus
    6. Trifonov E., Karchevskii Y., “Computing complex propagation constants of dielectric waveguides”, Mmet 2000: International Conference on Mathematical Methods in Electromagnetic Theory, 2000, 536–537  crossref  isi
    7. R. Z. Dautov, E. M. Karchevskii, “Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition”, Comput. Math. Math. Phys., 42:7 (2002), 1012–1027  mathnet  mathscinet  zmath
    8. E. M. Karchevskii, “Spektralnye zadachi teorii dielektricheskikh volnovodov”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2008, 113–126  mathnet  zmath  elib
    9. Karchevskii E. Nosich A., “Methods of Analytical Regularization in the Spectral Theory of Open Waveguides”, 2014 International Conference on Mathematical Methods in Electromagnetic Theory (Mmet), International Conference on Mathematical Methods in Electromagnetic Theory, IEEE, 2014, 39–45  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:406
    Full text:81
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021